# SDR DALA2015010800142

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 71,248 hours, 32,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FOUND ON SERVICE CHECK DURING EMERGENCY LIGHTS TEST, UNIT FWD LT FAULT.  REPLACED FWD LT EPSU UNIT, 10WL, EMERGENCY LIGHTS AND FUNCTIONAL CHECK WAS NORMAL.
